Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chrisanthamum

epiduo and sulfur pads?

hey everyone! i got prescribed epiduo a few days ago and have been using it at night along with my cleansing pads called actavis, and these contain a relatively high amount of sulfur...anyways my doctor said it was fine to use both at the same time until i read the epiduo warnings and it said not to use epiduo when using anything topical that contains sulfur. i find this strange since my doctor didn't even mention it when i asked him if i could use both--so is it going to cause problems? so far i haven't seen anything out of the ordinary..just dry skin and a little redness which are apparently normal sideffects of epiduo. anyone have any advice?? thanks!

side note: the cleansing pads have 10 percent sulfacetamide and 5 percent sulfur.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×